Volume 37, Number 12, 2023

  1. Stepanov multi-dimensional almost periodic functions and applications, 3681-3713
  2. Alan Chávez, Kamal Khalil, Marko Kostić, Manuel Pinto

  3. A note on fractional Simpson-like type inequalities for functions whose third derivatives are convex, 3715-3724
  4. Fatih Hezenci, Hüseyin Budak

  5. Generalized inequalities for nonuniform wavelet frames in linear canonical transform domain, 3725-3735
  6. M. Younus Bhat

  7. New parameterized inequalities for twice differentiable functions, 3737-3753
  8. Hüseyin Budak, Hasan Kara, Fatih Hezenci, Mehmet Zeki Sarıkaya

  9. New proofs of some Dedekind η-function identities of level 6, 3755-3767
  10. Raksha, H. M. Srivastava, N. V. Sayinath Udupa, B. R. Srivatsa Kumar

  11. Some results on higher order symmetric operators, 3769-3775
  12. Junli Shen, Fei Zuo, Alatancang Chen

  13. Existence of solution for some φ-Caputo fractional differential inclusions via Wardowski-Mizoguchi-Takahashi multi-valued contractions, 3777-3789
  14. Babak Mohammadi, Marija Paunović, Vahid Parvanah, Mohammad Mursaleen

  15. Measures of noncompactness in the Banach space BC(R+ × R+ , E) and its application to infinite system of integral equation in two variables, 3791-3817
  16. Tanweer Jalal, Asif Hussain Jan

  17. Semi-invariant conformal submersions with horizontal Reeb vector field , 3819-3836
  18. Shashikant Pandey, Rajendra Prasad, Punam Gupta, Shweta Singh

  19. The A-Davis-Wielandt Berezin number of semi Hilbert operators with some related inequalities, 3837-3856
  20. Fatemeh Goli, Rahmatollah Lashkaripour, Monire Hajmohamadi

  21. Extensions of n-ary prime hyperideals via an n-ary multiplicative subset in a Krasner (m, n)-hyperring, 3857-3869
  22. Mahdi Anbarloei

  23. The existence of a solution for nonlinear fractional differential equations where nonlinear term depends on the fractional and first order derivative of an unknown function, 3871-3882
  24. Suzana Aleksić, Alberto Cabada, Slađana Dimitrijević, Tatjana V. Tomović Mladenović

  25. On the topological locality of antisymmetric connectedness, 3883-3890
  26. Filiz Yıldız, Nezakat Javanshir

  27. Local separation, closedness and zero-dimensionality in quantale-valued reflexive spaces, 3891-3905
  28. Samed Özkan

  29. On m-closure of ideals in a class of subrings of C(X), 3907-3913
  30. Masoumeh Etebar, Mehdi Parsinia

  31. Geometries and topologies of a manifold with π-quarter-symmetric projective conformal and mutual connections, 3915-3926
  32. Di Zhao, Kum-Hyok Kwak, Tal-Yun Ho, Chol-Yong Jon

  33. Quarter-symmetric generalized metric connections on a generalized Riemannian manifold, 3927-3937
  34. Milan Lj. Zlatanović, Miroslav D. Maksimović

  35. Hamilton and Souplet-Zhang type gradient estimate along geometric flow, 3939-3949
  36. Shyamal Kumar Hui, Apurba Saha, Sujit Bhattacharyya

  37. Comparison of F-contraction and φ-contractions, 3951-3961
  38. Marija Cvetković

  39. Injective edge coloring of product graphs and some complexity results, 3963-3983
  40. Bhanupriya C K, Charles Dominic, Sunitha M S

  41. Duadic codes over Fp + uFp + vFp + uvFp, 3985-3998
  42. Raj Kumar, Maheshanand Bhaintwal

  43. Comparison between the two Huang-Kotz FGM types by some information measures in generalized order statistics and their concomitants, 3999-4016
  44. H. M. Barakat, A. H. Syam

  45. Regular integral transformations on time scales and generalized statistical convergence, 4017-4028
  46. Ceylan Turan Yalçın, Oktay Duman

  47. Approximation of functions belonging to Hölder’s class and solution of Lane-Emden differential equation using Gegenbauer wavelets, 4029-4045
  48. Shyam Lal, Harish Chandra Yadav

  49. A completely hyperexpansive completion problem for weighted shifts on directed trees with one branching vertex, 4047-4064
  50. Eun Young Lee